# SDR ASAA2022083140150

- Difficulty date: August 31, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 67,200 hours, 34,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 3655292222105
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FORWARD FRAME HAS ELONGATED HOLES A TTHE SNUBBER ATTACH BRACKET. GROUNDED - YES. REPAIRED MAIN CARGO DOOR FWD FRAME IAW AA EA # 700-52EA-24734 THIS IS A CATEGORY B REPAIR WITH THRESHOLD AND INSPECTION TO BE DETERMINED.
